×

zbMATH — the first resource for mathematics

Quasi topologies and rational approximation. (English) Zbl 0266.30024

MSC:
30E10 Approximation in the complex plane
30C85 Capacity and harmonic measure in the complex plane
31B15 Potentials and capacities, extremal length and related notions in higher dimensions
30H05 Spaces of bounded analytic functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scT. Bagby, Lp approximation by analytic functions, J. Approximation Theory, to appear. · Zbl 0244.30037
[2] Brennan, J, Invariant subspaces and rational approximation, J. functional analysis, 7, 285-310, (1971) · Zbl 0214.37604
[3] Brelot, M, Lectures on potential theory, (1960), Tata Institute of Fundamental Research Bombay · Zbl 0098.06903
[4] Calderon, A.P; Zygmund, A, On the existence of certain singular integrals, Acta math., 88, 85-139, (1952) · Zbl 0047.10201
[5] Calderon, A.P; Zygmund, A, On singular integrals, Amer. J. math., 78, 289-309, (1956) · Zbl 0072.11501
[6] Choquet, G, Theory of capacities, Ann. inst. Fourier (Grenoble), 5, 131-295, (1953-1954) · Zbl 0064.35101
[7] Deny, J; Lions, J.L, LES espaces du type de beppo Levi, Ann. inst. Fourier (Grenoble), 5, 305-370, (1953-1954) · Zbl 0065.09903
[8] Fuglede, B, Quasi topology and fine topology, () · Zbl 0164.14002
[9] Havin, V.P, Approximation in the Mean by analytic functions, Dokl. akad. nauk SSSR, 178, 1025-1028, (1968)
[10] \scL. I. Hedberg, Approximation in the mean by analytic functions, Trans. Amer. Math. Soc., to appear. · Zbl 0241.30046
[11] Ladyzhenskaya, O.A; Uraltseva, N.N, Linear and quasilinear elliptic equations, (1968), Academic Press New York · Zbl 0164.13002
[12] Littman, W, Polar sets and removable singularities of partial differential equations, Ark. mat., 7, No. 1, 1-9, (1967) · Zbl 0158.11004
[13] Morrey, C.B, Multiple integrals in the calculus of variations, (1966), Springer-Verlag New York · Zbl 0142.38701
[14] Sinanjan, S.O; Sinanjan, S.O, Approximation by polynomials and analytic functions in the areal Mean, Mat. sb., Amer. math. soc. transl., 74, 91-124, (1968), (2) · Zbl 0188.38002
[15] Vekua, I.N, Generalized analytic functions, (1962), Addison-Wesley Reading, Massachusetts · Zbl 0127.03505
[16] Vitushkin, A.G; Vitushkin, A.G, Analytic capacity of sets and problems of approximation theory, Uspehi. mat. nauk., Russian math. surveys, 22, 139-200, (1967) · Zbl 0164.37701
[17] Ziemer, W.P, Extremal length as a capacity, Michigan math. J., 17, 117-128, (1970) · Zbl 0183.39104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.